skin-hair-icon

Drug-induced hyperpigment

My dad had a heart attack 5 years ago. Since then he is on cardiac medication which mainly contains drugs which keep the blood thin. Now he started having dark patches over face, stomach and legs (in general skin). What he observe is, if he stops the medication for 1-2 days, patches fade out. And again on restarting the medication, new patches generates up. Please help in figuring out the disease and suggest some solution for the same. Thanks
views-icons 26 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello ,,, you have not mentioned the name of drug ?usual blood thinner is heparin .. But blood thinners should be given cautiously .. ,very high dose can cause bleeding ,bruise , .. ApTT is test to know level of blood thinners .You test for APTT ,PT and consult cardiologist .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO